# SDR REXA2019111861619

- Difficulty date: October 16, 2019
- Submitted: November 18, 2019
- Operation: Air carrier
- Aircraft: N928XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15190
- Aircraft time: 27,285 hours, 18,202 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH690337645
- Condition: Corroded
- Location: Bs 661
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON FRAME FS661 BTW STGR 26L-26R AT FWD BAGGAGE BAY COMPARTMENT. (C1)(TCI: 53-20-306).
FRAME FS661 BTW STGR 26L-26R AT FWD BAGGAGE BAY COMPARTMENT WAS REPAIRED PER CRJ900 SRM 53-00-06-201-001-A03. (LEVEL CORROSION 2).
